# SDR SWAA2025101624808

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 72,648 hours, 43,397 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE R2 DOOR SLIDE GIRT HANGS LOW.   REPACKED AFT SERVICE DOOR SLIDE GIRT REF AMM 25-66-01.
